# SDR FDEA201210133609

- Difficulty date: October 13, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 24,289 hours, 13,074 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Angle
- Part number: A53781917210
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO CEILING AREA AT FR 23R UNDER SEAT TRACK R3 HAS .50"X.50" AREA OF   CORROSION AT FASTENER.  COMPLIED WITH MOD TYPE T MOD NO. 6-5313-T0300015 REV NO. PS P1
